# SDR ASOA200801537

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 26,196 hours, 23,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT PRESSURE FLOOR SILL ANGLE HAS CORROSION AT FS 484 RBL 45.  THE REMAINING THICKNESS IS .060 IN TWO AREAS AND .063 IN TWO AREAS WHICH IS BEYOND THE LIMITS OF REO 601R-53-41-666.
